# SDR MWEA070206

- Difficulty date: September 6, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 52,938 hours, 47,849 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 59205035
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING AND REAR SPAR HAS CORROSION, CRACK NOTED ABOUT XCW 18-21 OUTBOARD OF CENTER BELLY AREA LEFT SIDE.  REMOVED CORROSION AND FABRICATED AND INSTALLED FASTENER.
